RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2010, Volume 9, Issue 1, Pages 79–85 (Mi adm21)  

RESEARCH ARTICLE

A generalization of groups with many almost normal subgroups

Francesco G. Russo

Department of Mathematics, University of Naples Federico II, via Cinthia I-80126, Naples, Italy

Abstract: A subgroup $H$ of a group $G$ is called almost normal in $G$ if it has finitely many conjugates in $G$. A classic result of B. H. Neumann informs us that $|G:\mathbf{Z}(G)|$ is finite if and only if each $H$ is almost normal in $G$. Starting from this result, we investigate the structure of a group in which each non-finitely generated subgroup satisfies a property, which is weaker to be almost normal.

Keywords: Dietzmann classes; anti-$\mathfrak{X}C$-groups; groups with $\mathfrak{X}$-classes of conjugate subgroups; Chernikov groups.

Full text: PDF file (203 kB)

Bibliographic databases:
MSC: 20C07, 20D10, 20F24
Received: 25.02.2010
Revised: 25.02.2010
Language:

Citation: Francesco G. Russo, “A generalization of groups with many almost normal subgroups”, Algebra Discrete Math., 9:1 (2010), 79–85

Citation in format AMSBIB
\Bibitem{Rus10}
\by Francesco G. Russo
\paper A generalization of groups with many almost normal subgroups
\jour Algebra Discrete Math.
\yr 2010
\vol 9
\issue 1
\pages 79--85
\mathnet{http://mi.mathnet.ru/adm21}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2676713}
\zmath{https://zbmath.org/?q=an:1209.20025}


Linking options:
  • http://mi.mathnet.ru/eng/adm21
  • http://mi.mathnet.ru/eng/adm/v9/i1/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:133
    Full text:72
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020